MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM ROLLER PUMP - 8 INCH; CARDIOPULMONARY BYPASS SYSTEM ROLLER PUMP

SPECTRUM MEDICAL LTD QUANTUM ROLLER PUMP - 8 INCH; CARDIOPULMONARY BYPASS SYSTEM ROLLER PUMP
Model Number QRP8
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
User reported that during the case the pump suddenly stopped.There was no patient harm as a result of this issue.
 
Additional Manufacturer Narrative
Investigation findings will be discussed in a follow-up report.

Brand Name
QUANTUM ROLLER PUMP - 8 INCH
Common Device Name
CARDIOPULMONARY BYPASS SYSTEM ROLLER PUMP
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershire GL2 9-SL
UK   GL2 9SL
MDR Report Key24728609
Report Number3006073153-2026-00104
Device Sequence Number10191580
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQRP8
Device Catalogue Number51-000008-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown